# SDR VNAA202003099991

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 12,591 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE L/H AFT DRAG ANGLE CRACKED. 2/17/20 (PCC) M/A: 1. REMOVED CRACKED DRAG ANGLE IAW CRJ 900 SRM 51-42-13-001-001-A01,51-42-20-001-001-A01,AND 51-42-22-001-001-A01. 02/18/20 C/A: 1. INSTALLED NEW SERVICEABLE DRAG ANGLE IAW CRJ 900 SRM 51-42-13-001-001-A01,51-42-22-001-001-A01,AND 51-42-20-001-001-A01 P/N AV670-21186-003. 02/18/20 M/A: 2. NEW DRAG ANGLE REQUIRES LOCATE AND DRILL. 02/18/20 C/A: 2. LOCATED AND DRILLED NEW DRAG ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01. 02/18/20 M/A: 3. NEW SERVICEABLE DRAG ANGLE REQUIRES PRIMER AND TOPCOAT. 02/18/20 C/A: 3. PAINTED AFT DRAG ANGLE IAW CRJ 900 SRM 51-25-01-001-001-A01. 02/22/20 (02/26/20 AS)
